# SDR UALA2011061002864

- Difficulty date: June 9, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,802 hours, 8,972 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 78
- Condition: Faulty
- Location: Equipement Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LOWER EICAS, FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE ON.  REPLACED EQUIPMENT COOLING EXHAUST FAN AND VIBRATION MONITOR. OP'S CHECKED SYS NORMAL. NO EICAS MESSAGES OR LIGHTS.
